MathSciNet Relay Station
MathSciNet bibliographic data
MR1080616 35B05 (34E15 35J65 49K20 80A22)
Bardi, Martino; Perthame, Benoît Exponential decay to stable states in phase transitions via a double log-transformation. Comm. Partial Differential Equations 15 (1990), no. 12, 1649–1669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement